# SDR AUS20020206

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BAY WIRING LOOMS WORN THROUGH IN NUMEROUS PLACES.
